A 43-year-old member asked:
Disclaimer

what is the treatment for robitussin (guaifenesin) overdose?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Dextromehorphan OD: Possible treatment for a dextromehorphan overdose includes intravenous fluids, use of activated charcoal, gastric lavage, a narcotic antagonist & respiratory support.
Answered on Mar 6, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Daniel Lee
25 years experience Internal Medicine
Yes, should be okay: Yes, it should be fine. No known interactions between these. If still concerned, talk to your medical provider.
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Guaifenesin OD: Treatment of a Guaifenesin overdose can include pumping the stomach or use of activated charcoal. Use of anti-seizure medications or sedatives is som ... Read More
A member asked:
Dr. Jerome Zacks
50 years experience Cardiology
Mucinex (guaifenesin) safe: One must first be certain the "congestion" is not due to something serious such as congestive heart failure or pneumonia. If it's not, then oral flui ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month